# SDR AALA972130

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2560 · Emergency Equipment
- Part: Batteries
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASU - DURING OVERNIGHT CHECK, BOTH CABIN MEGAPHONES INOPERATIVE.  REPLACED BATTERIES FOUND MISSING FROM BOTH CABIN MEGAPHONES.  MEGAPHONES GROUND CHECKED NORMAL OPERATION.  (M)
